# SDR CAL950359

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 720
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR SUPPORT IN FORWARD PIT AT STATION 720 ABOVE STRINGER 26L CRACKED IN TWO PLACES.  THE CRACKS WERE .75 INCH LONG.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, AND 53-10-5.  (W)
